Polynomial Identities in Ring Theory - 1st Edition - ISBN: 9780125998505, 9780080874005

Polynomial Identities in Ring Theory, Volume 84

1st Edition

Series Editors: Louis Halle Rowen
eBook ISBN: 9780080874005
Imprint: Academic Press
Published Date: 28th June 1980
Page Count: 365
Sales tax will be calculated at check-out Price includes VAT/GST
121.00
84.70
84.70
84.70
96.80
84.70
84.70
96.80
72.95
51.06
51.06
51.06
58.36
51.06
51.06
58.36
54.95
38.47
38.47
38.47
43.96
38.47
38.47
43.96
43.99
30.79
30.79
30.79
35.19
30.79
30.79
35.19
Unavailable
Price includes VAT/GST

Institutional Subscription

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Details

No. of pages:
365
Language:
English
Copyright:
© Academic Press 1980
Published:
Imprint:
Academic Press
eBook ISBN:
9780080874005

Ratings and Reviews


About the Series Editors

Louis Halle Rowen Series Editor

Affiliations and Expertise

Department of Mathematics and computer Science